MathSciNet Relay Station
MathSciNet bibliographic data
MR1026876 (92j:18005) 18D10 (20M50)
Rhodes, John; Tilson, Bret The kernel of monoid morphisms. J. Pure Appl. Algebra 62 (1989), no. 3, 227–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement